IAM   02674
INSTITUTO ARGENTINO DE MATEMATICA ALBERTO CALDERON
Unidad Ejecutora - UE
artículos
Título:
On partial isometries in C*-algebras
Autor/es:
M. LAURA ARIAS; MOSTAFA MBEKHTA
Revista:
STUDIA MATHEMATICA
Editorial:
POLISH ACAD SCIENCES INST MATHEMATICS
Referencias:
Año: 2011 vol. 205 p. 71 - 71
ISSN:
0039-3223
Resumen:
We study similarity to partial isometries in C*-algebras as well as their relationship with generalized inverses. Most of the results extend some recent results regarding partial isometries on Hilbert spaces. Moreover, we describe partial isometries by means of interpolation polynomials.